# SDR IPXA2020032053326

- Difficulty date: February 4, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 108,402 hours, 17,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 65B04406867
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1** SUPPLEMENTAL SDR ** CRACK ON AFT LOWER CORNER OF LH NO.4 MAIN ENTRY DOOR.REPAIR IAW BOEING SRID #4-4718543710 & UPS EO B747-5210-75935-A.
